# SDR 95UAL757015

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lead
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOP SEAT 9C TO 16C.  REPLACED EEL LEAD.
